# SDR UPS96421769

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON C/S UPPER SKIN STA 1060 UNDER RT STUB FRAME RBL 106 APPROX     STUB FRAME.  REMOVED CORROSION AND AREA ANTI-CORROSION TREATMENT.  INSTALLED O/S HI-LOCKS BN R3836/96 WORK ACCOMPLISHED PER IAI EO MF-MAN-B747-57-14-84866 AND SRM 51-30-02.
